1 doctor weighed in:

I feel pain in in my testes with a slight jerk plus my semen ejection have too become low.I've been taking doxycycline 100 mg once daily for past 2 yr?

1 doctor weighed in
Dr. Martin Raff
Internal Medicine - Infectious Disease

In brief: See a urologist

It is highly unlikely that Doxycycline has anything whatever to do with your testicular issues.
If you are having pain in the testicles you should be seen and examined. Your question about semen can be posed and answered at the same time.

In brief: See a urologist

It is highly unlikely that Doxycycline has anything whatever to do with your testicular issues.
If you are having pain in the testicles you should be seen and examined. Your question about semen can be posed and answered at the same time.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
108,000 doctors available
Read more answers from doctors